Alert archive / Michigan / Frost Advisories in 2011
Frost Advisory 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at Oct 21, 2011, 2:42 PM EDT for 6 counties in Michigan. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 2:42 PM EDT (18:42 UTC)
- In effect from
- Oct 22, 2011, 2:00 AM EDT
- Expired
- Oct 21, 2011, 10:52 PM EDT
- In force
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393 WWUS73 KGRR 211842 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 242 PM EDT FRI OCT 21 2011 MIZ038>040-044>046-051-052-057>059-065>067-072>074-220245- /O.NEW.KGRR.FZ.W.0005.111022T0600Z-111022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 242 PM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. HAZARDOUS WEATHER... * LOW TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT. * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING UNTIL 9 AM SATURDAY. IMPACTS... * PLANTS MAY BE DAMAGED BY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056-064-071-220245- /O.NEW.KGRR.FR.Y.0007.111022T0600Z-111022T1400Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 242 PM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE MID 30S. * WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT. IMPACTS... * SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ WDM
2 follow-up statements
735 WWUS73 KGRR 220150 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 950 PM EDT FRI OCT 21 2011 MIZ038>040-044>046-051-052-057>059-065>067-072>074-221000- /O.CON.KGRR.FZ.W.0005.111022T0600Z-111022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 950 PM EDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... HAZARDOUS WEATHER... * WHERE SKIES HAVE CLEARED...TEMPERATURES HAVE ALREADY FALLEN INTO THE MID 30S. * LOW TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT. * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FROM ROUGHLY 2 AM UNTIL 9 AM SATURDAY. IMPACTS... * PLANTS MAY BE DAMAGED BY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056-064-071-221000- /O.CON.KGRR.FR.Y.0007.111022T0600Z-111022T1400Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 950 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE MID 30S. * WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT. IMPACTS... * SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
464 WWUS73 KGRR 220252 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1052 PM EDT FRI OCT 21 2011 MIZ037-043-050-056-064-071-221100- /O.UPG.KGRR.FR.Y.0007.111022T0600Z-111022T1400Z/ /O.EXA.KGRR.FZ.W.0005.111022T0600Z-111022T1400Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 1052 PM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES HAVE ALREADY FALLEN TO 32 AT LUDINGTON AND 34 AT FREMONT. * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT. * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FROM ROUGHLY 2 AM UNTIL 9 AM SATURDAY. IMPACTS... * PLANTS MAY BE DAMAGED BY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-221100- /O.CON.KGRR.FZ.W.0005.111022T0600Z-111022T1400Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 1052 PM EDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... HAZARDOUS WEATHER... * WHERE SKIES HAVE CLEARED...TEMPERATURES HAVE ALREADY FALLEN INTO THE LOWER TO MID 30S. * LOW TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT. * TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FROM ROUGHLY 2 AM UNTIL 9 AM SATURDAY. IMPACTS... * PLANTS MAY BE DAMAGED BY THE FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ 93
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Oct 21, 12:00 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Oct 21, 12:00 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1200 PM EDT FRI OCT 21 2011 LATEST UPDATE...AVIATION ONLY... .SYNOPSIS...(332 AM EDT FRI OCT 21 2011) THE DEEP UPPER LOW THAT HAS BEEN OVER THE GREAT LAKES CONTINUES TO MOVE EAST AND AWAY FROM THE REGION. CLOUD COVER WILL GIVE WAY TO SUNSHINE TODAY AND TEMPERATURES WILL SLOWLY MODERATE THROUGH THE WEEKEND. THE NEXT COUPLE OF DAYS LOOK DRY BUT AN APPROACHING COLD FRONT MAY PROVIDE LIGHT RAIN LATE SUNDAY. && .SHORT TERM...(332 AM EDT FRI OCT 21 2011) (TODAY THROUGH SUNDAY) FORECAST CONCERNS DEAL WITH FROST/FREEZE TEMPS TONIGHT AND RAIN POTENTIAL SUNDAY. THE UPPER LOW CONTINUES TO MOVE AWAY FROM THE CWA WHICH WILL RESULT IN DECREASING CLOUDINESS TODAY. LATEST IR LOOP SHOWS SKIES CLEARING OVER EASTERN WISCONSIN AND THIS TREND WILL CONTINUE ACROSS THE LAKE TODAY INTO THE CWA. SKIES WILL BECOME MOSTLY SUNNY BY AFTERNOON. SKIES ARE EXPECTED TO BE MOSTLY CLEAR TONIGHT. HOWEVER...GFS RH PROFILES SHOW SOME LOW LEVEL MOISTURE BELOW 4K FT AND MODELS DON/T SHOW CALM WINDS. THOSE TWO FACTORS MAY LEAD TO A SLOWER TEMP FALL OVERNIGHT. EVEN SO...TEMPS SHOULD FALL TO AROUND 30 ACROSS THE NRN CWA WITH LOWER TO MID 30S ELSEWHERE EXPECT THE LAKE SHORE. ADDED AREAS OF FROST TO THE GRIDS OVERNIGHT. SATURDAY/SATURDAY NIGHT LOOKS PARTLY CLOUDY AS HIGH PRESSURE OVER THE TENNESSEE VALLEY CONTROLS OUR WX. THE NEXT SYSTEM WILL MOVE INTO THE LAKES SUNDAY. THE ECMWF/NAM/GFS ALL SHOW THE MAIN CORE OF THE SHORT WAVE ALOFT MOVING WELL NORTH OF THE CWA. THE SFC LOW WILL LIKELY ALSO MOVE NORTH OF THE CWA RESULTING IN A FRONTAL BOUNDARY MOVING THROUGH SUNDAY. GIVEN THAT THE DYNAMICS WITH THIS SYSTEM WILL STAY NORTH OF THE CWA...QPF SHOULD BE LIGHT. OPTED TO GO WITH SLIGHT CHC POPS SUNDAY AFTERNOON FOR THIS SYSTEM. THE PUSH OF WARM AIR AHEAD OF THE FRONT SHOULD BOOST TEMPS IN TO THE LOWER 60S SUNDAY. && .LONG TERM...(332 AM EDT FRI OCT 21 2011) (SUNDAY NIGHT THROUGH THURSDAY) SCATTERED RAIN SHOWERS ASSOCIATED WITH WEAK COLD FRONT WILL BE IN PLACE EARLY SUNDAY NIGHT BEFORE SHOWERS MOVE OFF TO THE EAST EARLY MONDAY. MONDAY SHOULD BE A FAIRLY QUIET WEATHER DAY BEFORE A SLIGHTLY STRONGER COLD FRONT BRINGS ANOTHER ROUND OF SCATTERED SHOWERS TUESDAY THROUGH WEDNESDAY. AN UPPER TROUGH BUILDS IN BEHIND THE COLD FRONT FOR THURSDAY...WITH SOME LINGERING LIGHT SHOWERS POSSIBLE THROUGH THURSDAY NIGHT IN COOL AND MOIST NORTHWEST FLOW. TEMPERATURES THROUGH THE LONG TERM PERIOD TO BE MILDER EARLY ON...WITH HIGHS IN THE UPPER 50S TO LOWER 60S MONDAY AND TUESDAY...BEFORE HIGHS COOL INTO THE UPPER 40S TO LOWER 50S FOR WEDNESDAY AND THURSDAY. && .AVIATION...(1200 PM EDT FRI OCT 21 2011) LOW CLOUDS RESULTING IN MVFR CIGS WILL LINGER AT ALL THE TERMINALS THIS AFTN BEFORE SKIES CLEAR AND VFR CONDITIONS RETURN OVERNIGHT. FOG POTENTIAL TONIGHT LOOKS QUITE LOW AND WOULD BE VERY LOCALIZED AT BEST. VFR CONDITIONS ARE ANTICIPATED AT ALL THE TERMINALS OVERNIGHT THROUGH 18Z SATURDAY. && .MARINE...(332 AM EDT FRI OCT 21 2011) WEST TO NORTHWEST WINDS WILL DIMINISH TODAY AND WAVES WILL FOLLOW SUIT. SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT TODAY AS WAVES WILL BE GREATER THAN 4 FEET FOR MUCH OF THE DAY. && .HYDROLOGY...(332 AM EDT FRI OCT 21 2011) WE HAVE TWO RIVER ADVISORIES OUT... ONE FOR THE SYCAMORE CREEK AT HOLLAND THE OTHER FOR THE PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY. WE WILL HAVE TO MONITOR HASTING AND IONIA SINCE THEY ARE FORECAST TO REACH BANKFULL IN A FEW DAYS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY THROUGH FRIDAY FROM ST JOSEPH TO MANISTEE. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: MACZKO AVIATION: LAURENS MARINE: 93 HYDROLOGY: WDM/93
Hazardous weather outlook, Oct 21, 4:08 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 AM EDT FRI OCT 21 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-220815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 408 AM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FROST MAY BE POSSIBLE TONIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-220815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 408 AM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES OF 3 TO 8 FEET CAN BE EXPECTED FOR MUCH OF TODAY. THESE WAVES WILL POSE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 21, 9:56 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
956 AM EDT FRI OCT 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM NON-TSTM WND GST JACKSON 42.24N 84.40W
10/20/2011 M43.00 MPH JACKSON MI ASOS
0340 AM NON-TSTM WND GST BIG SABLE POINT 44.06N 86.51W
10/20/2011 M44.00 MPH MASON MI OFFICIAL NWS OBS
0600 AM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/20/2011 M59.00 MPH VAN BUREN MI OFFICIAL NWS OBS
MEASURED GUST AT THE SOUTH HAVEN GLERL SITE.
0620 AM NON-TSTM WND GST 2 NNW LUDINGTON STATE P 44.06N 86.52W
10/20/2011 M49.00 MPH LMZ849 MI OTHER FEDERAL
MEASURED AT BIG SABLE POINT.
0700 AM HEAVY RAIN 1 NW GRAND LEDGE 42.76N 84.76W
10/20/2011 M1.27 INCH EATON MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW HART 43.68N 86.42W
10/20/2011 M1.05 INCH OCEANA MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN HASTINGS 42.65N 85.29W
10/20/2011 M1.96 INCH BARRY MI CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN GRANDVILLE 42.91N 85.76W
10/20/2011 M1.09 INCH KENT MI NWS EMPLOYEE
24 HOUR PRECIPITATION.
0700 AM HEAVY RAIN 1 NE VICKSBURG 42.13N 85.52W
10/20/2011 M2.41 INCH KALAMAZOO MI CO-OP OBSERVER
24 HOUR RAINFALL.
0740 AM HEAVY RAIN EAST GRAND RAPIDS 42.94N 85.61W
10/20/2011 M1.18 INCH KENT MI CO-OP OBSERVER
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 4 E KENTWOOD 42.90N 85.51W
10/20/2011 M1.41 INCH KENT MI OFFICIAL NWS OBS
24 HOUR RAINFALL AT NWS GRAND RAPIDS.
0800 AM HEAVY RAIN 5 NE MOUNT PLEASANT 43.65N 84.70W
10/20/2011 M1.19 INCH ISABELLA MI TRAINED SPOTTER
STORM TOTAL PRECIPITATION THROUGH 8AM.
0800 AM HEAVY RAIN 2 SSW IONIA 42.96N 85.08W
10/20/2011 M1.59 INCH IONIA MI CO-OP OBSERVER
24 HOUR RAINFALL.
0900 AM HEAVY RAIN 9 E WHITE CLOUD 43.57N 85.59W
10/20/2011 M1.18 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR RAINFALL.
0900 AM HEAVY RAIN GREENVILLE 43.18N 85.26W
10/20/2011 M1.31 INCH MONTCALM MI TRAINED SPOTTER
24 HOUR RAINFALL.
0930 AM HEAVY RAIN 6 W MASON 42.58N 84.56W
10/20/2011 M1.83 INCH INGHAM MI TRAINED SPOTTER
24 HOUR RAINFALL.
1105 AM FLOOD KALAMAZOO 42.28N 85.59W
10/20/2011 KALAMAZOO MI COUNTY OFFICIAL
CITY OF KALAMAZOO OFFICIALS REPORT SOME FLOODING OF LOW
LYING AREAS...BUT NO ROAD CLOSURES ARE OCCURRING AT THIS
TIME.
0442 PM HEAVY RAIN 5 E MUSKEGON 43.22N 86.15W
10/20/2011 M1.39 INCH MUSKEGON MI AMATEUR RADIO
STORM TOTAL.
0442 PM HEAVY RAIN ST. JOHNS 43.00N 84.56W
10/20/2011 M2.12 INCH CLINTON MI TRAINED SPOTTER
STORM TOTAL
0608 PM HEAVY RAIN BELLEVUE 42.44N 85.02W
10/20/2011 M1.44 INCH EATON MI TRAINED SPOTTER
24 HOUR RAINFALL.
0625 PM HEAVY RAIN OSHTEMO 42.26N 85.68W
10/20/2011 M2.65 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL.
0625 PM HEAVY RAIN 2 NE COMSTOCK PARK 43.06N 85.65W
10/20/2011 M1.98 INCH KENT MI TRAINED SPOTTER
STORM TOTAL.
0800 PM HEAVY RAIN 2 NE BATH 42.84N 84.42W
10/20/2011 M2.25 INCH CLINTON MI TRAINED SPOTTER
1201 AM HEAVY RAIN KENTWOOD 42.90N 85.59W
10/21/2011 M1.80 INCH KENT MI NWS EMPLOYEE
STORM TOTAL.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 9:55 PM EDT | Small Craft Advisory | GRR | 17 hr | |
| Oct 21, 2:42 PM EDT | Freeze Warning | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 19 hr |
Nearby
Frost Advisories in Michigan, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.